# SDR SWAA2022041284264

- Difficulty date: March 15, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 51,363 hours, 27,904 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE UPPER FITTING LOCATED BS1016 AND BL0 AT PASSENGER CABIN 2022-131780 / [01] REPLACED UPPER FITTING LOCATED BS1016 AND BL0 AT PASSENGER CABIN IAW. B737-700 SRM 51-40-02; DWG # 148A2230 REV. C. SRM 51-10-02 ITEM 9.;[02] STED 1 CORRECTED.  REPLACED UPPER FITTING LOCATED BS1016 AND BL0 AT PASSENGER CABIN IAW. B737-700 SRM 51-40-02; DWG # 148A2230 REV. C. SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SIGN-OFFS BELOW.;[03] JOB COMPLETE
